RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 8  


A basis of identities of a variety generated by a finitely-based quasi-variety of groups
M. I. Anokhin
3
Decomposing one-relator products of cyclic groups into free products with amalgamation
V. V. Benyash-Krivets
13
Weighted Sobolev spaces
V. V. Zhikov
27
An integral equation with matrix difference kernel on an interval
V. M. Kaplitskii
59
Lipschitz continuations of linearly bounded functions
V. A. Milman
67
Classification of Morse–Smale flows on two-dimensional manifolds
A. A. Oshemkov, V. V. Sharko
93
Stabilization of the solutions of the wave equation in domains with non-compact boundaries
A. V. Filinovskii
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019